# SDR SWAA2023013094485

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,156 hours, 33,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS UPPER PICKLE FORK FRAME CRACKED AT FASTENER # 6<
